Brownian motion, exit times and stochastic riemannian geometry

Mark A. Pinsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)357-360
Number of pages4
JournalMathematics and Computers in Simulation
Volume26
Issue number4
DOIs
StatePublished - Aug 1984

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)
  • Numerical Analysis
  • Modeling and Simulation
  • Applied Mathematics

Cite this